# SDR SWAA060884

- Difficulty date: March 17, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 49,177 hours, 48,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE STRINGER SPLICE CRACKED AT BS 907, STR 4R.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
